Local well-posedness for the incompressible Euler equations in the critical Besov spaces
Annales de l'Institut Fourier, Volume 54 (2004) no. 3, p. 773-786

In this paper we establish the existence and uniqueness of the local solutions to the incompressible Euler equations in N , N3, with any given initial data belonging to the critical Besov spaces B p,1 N/p+1 . Moreover, a blowup criterion is given in terms of the vorticity field.

Dans cet article on établit l’existence et l’unicité de la solution locale de l’équation d’Euler incompressible dans N , N3, avec des données initiales quelconques appartenant aux espaces de Besov critique B p,1 N/p+1 . De plus, un critère d’explosion est donné en terme du champ de vorticités.

DOI : https://doi.org/10.5802/aif.2033
Classification:  76D03,  35Q35,  46E35.
Keywords: well-posedness, Euler equations, Besov spaces
@article{AIF_2004__54_3_773_0,
     author = {Zhou, Yong},
     title = {Local well-posedness for the incompressible Euler equations in the critical Besov spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {3},
     year = {2004},
     pages = {773-786},
     doi = {10.5802/aif.2033},
     zbl = {1097.35118},
     mrnumber = {2097422},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2004__54_3_773_0}
}
Local well-posedness for the incompressible Euler equations in the critical Besov spaces. Annales de l'Institut Fourier, Volume 54 (2004) no. 3, pp. 773-786. doi : 10.5802/aif.2033. http://www.numdam.org/item/AIF_2004__54_3_773_0/

[1] J.-T. Beale; T. Kato; A. Majda Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Comm. Math. Phys, Tome 94 (1984) no. 1, pp. 61-66 | MR 763762 | Zbl 0573.76029

[2] J.-M. Bony Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. Ecole Norm. Sup. (4), Tome 14 (1981) no. 2, pp. 209-246 | Numdam | MR 631751 | Zbl 0495.35024

[3] D. Chae On the well-posedness of the Euler equations in the Triebel-Lizorkin spaces., Comm. Pure Appl. Math, Tome 55 (2002) no. 5, pp. 654-678 | MR 1880646 | Zbl 1025.35016

[4] J.-Y. Chemin Régularité de la trajectoire des particules d'un fluide parfait incompressible remplissant l'espace, J. Math. Pures Appl. (9), Tome 71 (1992) no. 5, pp. 407-417 | MR 1191582 | Zbl 0833.35112

[5] J.-Y. Chemin Perfect incompressible fluids, The Clarendon Press, Oxford University Press, New York, Oxford Lecture Series in Mathematics and its Applications, Tome 14 (1998) | MR 1688875 | Zbl 0927.76002

[6] R. Danchin Global existence in critical spaces for compressible Navier-Stokes equations, Invent. Math, Tome 141 (2000) no. 3, pp. 579-614 | MR 1779621 | Zbl 0958.35100

[7] R. Danchin Local theory in critical spaces for compressible viscous and heat-conductive gases, Comm. Partial Differential Equations, Tome 26 (2001) no. 7-8, pp. 1183-1233 | MR 1855277 | Zbl 1007.35071

[8] M. Frazier; B. Jawerth; G. Weiss Littlewood-Paley theory and the study of function spaces, American Mathematical Society, Providence, RI (CBMS Regional Conference Series in Mathematics) Tome 79 (1991) | Zbl 0757.42006

[9] T. Kato Nonstationary flows of viscous and ideal fluids in R 3 , J. Functional Analysis, Tome 9 (1972), pp. 296-305 | MR 481652 | Zbl 0229.76018

[10] T. Kato; G. Ponce Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math, Tome 41 (1988) no. 7, pp. 891-907 | MR 951744 | Zbl 0671.35066

[11] H. Kozono; Y. Taniuchi Limiting case of the Sobolev inequality in BMO, with application to the Euler equations, Comm. Math. Phys., Tome 214 (2000) no. 1, pp. 191-200 | MR 1794270 | Zbl 0985.46015

[12] H. Kozono; T. Ogawa; Y. Taniuchi The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations, Math. Z, Tome 242 (2002), pp. 251-278 | MR 1980623 | Zbl 1055.35087

[13] A. Majda Vorticity and the mathematical theory of incompressible fluid flow, Frontiers of the mathematical sciences (New York, 1985) (Comm. Pure Appl. Math.) Tome 39, suppl. (1986), p. S186-S220 | Zbl 0595.76021

[14] T. Runst; W. Sickel Sobolev spaces of fractional order, Nemytskij operators, and nonlinear partial differential equations., Walter de Gruyter \& Co., Berlin, de Gruyter Series in Nonlinear Analysis and Applications, Tome 3 (1996) | MR 1419319 | Zbl 0873.35001

[15] E.M. Stein Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Monographs in Harmonic Analysis, III, Princeton University Press, Princeton, NJ (Princeton Mathematical Series) Tome 43 (1993) | Zbl 0821.42001

[16] H. Triebel Theory of function spaces. II., Birkhäuser Verlag, Basel, Monographs in Mathematics, Tome 84 (1992) | Zbl 0763.46025

[17] M. Vishik Hydrodynamics in Besov spaces., Arch. Ration. Mech. Anal, Tome 145 (1998) no. 3, pp. 197-214 | MR 1664597 | Zbl 0926.35123

[18] M. Vishik Incompressible flows of an ideal fluid with vorticity in borderline spaces of Besov type, Ann. Sci. Ecole Norm. Sup. (4), Tome 32 (1999) no. 6, pp. 769-812 | Numdam | MR 1717576 | Zbl 0938.35128